Alert archive / Washington / Wind Advisories in 2009

Wind Advisory 1, NWS Seattle, WA

January 4, 2009San Juan County, Washington

NWS Seattle, WA issued this wind advisory at Jan 4, 2009, 4:48 AM PST for San Juan County, Washington. It took effect at Jan 4, 2009, 6:00 AM PST. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Jan 4, 2009, 4:48 AM PST (12:48 UTC)
In effect from
Jan 4, 2009, 6:00 AM PST
Expired
Jan 5, 2009, 2:00 AM PST
In force
20 hr
Issued by
NWS Seattle, WA

County San Juan County, WA

The radar

The Seattle radar (KATX), 54 km from the middle of the area, began a volume at 12:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Quillayute State, WA (KUIL), launched 12:00Z, 0.8 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Quillayute State, WA at 12:00Z on 2009-01-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Quillayute State, WA at 12:00Z on 2009-01-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 163 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
494 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
163 m²/s²
0-3 km storm-relative helicity
250 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KSEW 041248
NPWSEW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
448 AM PST SUN JAN 4 2009

WAZ515-050000-
/O.NEW.KSEW.WI.Y.0001.090104T1400Z-090105T0600Z/
WESTERN STRAIT OF JUAN DE FUCA-
448 AM PST SUN JAN 4 2009

...WIND ADVISORY IN EFFECT FOR THE WESTERN STRAIT OF JUAN DE FUCA
UNTIL 10 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. 

SOUTHEAST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS NEAR 55
MPH AHEAD OF A FRONT THAT WILL MOVE ACROSS THE AREA TONIGHT.
EXPECT THE STRONG WINDS TO DIMINISH AND BECOMING WEST BEHIND THE
FRONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH OR
GUSTS OF 45 TO 57 MPH ARE LIKELY. WINDS THIS STRONG CAN SNAP
SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW-ROOTED TREES...AND
CAUSE LOCAL POWER OUTAGES.

&&

$$

WAZ001-503-506-510-050000-
/O.NEW.KSEW.WI.Y.0001.090105T0000Z-090105T1000Z/
SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY-
ADMIRALTY INLET AREA-
448 AM PST SUN JAN 4 2009

...WIND ADVISORY IN EFFECT FOR THE NORTHWEST INTERIOR FROM 4 PM
THIS AFTERNOON TO 2 AM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 2 AM
PST MONDAY. 

SOUTHERLY WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS NEAR 55
MPH LATE TODAY OR EARLY THIS EVENING AHEAD OF A STRONG FRONT.
EXPECT THE WINDS TO SLOWLY SUBSIDE LATE TONIGHT BEHIND THE FRONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH OR
GUSTS OF 45 TO 57 MPH ARE LIKELY. WINDS THIS STRONG CAN SNAP
SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW-ROOTED TREES...AND
CAUSE LOCAL POWER OUTAGES.

&&

$$

WEATHER.GOV
3 follow-up statements
000 
WWUS76 KSEW 042322
NPWSEW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
322 PM PST SUN JAN 4 2009

WAZ515-050600-
/O.CON.KSEW.WI.Y.0001.000000T0000Z-090105T0600Z/
WESTERN STRAIT OF JUAN DE FUCA-
322 PM PST SUN JAN 4 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. 

SOUTHEAST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS NEAR
55 MPH AHEAD OF A FRONT THAT WILL MOVE ACROSS THE AREA TONIGHT.
EXPECT THE STRONG WINDS TO DIMINISH AND BECOMING WEST BEHIND THE
FRONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH OR
GUSTS OF 45 TO 57 MPH ARE LIKELY. WINDS THIS STRONG CAN SNAP
SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW-ROOTED TREES...AND
CAUSE LOCAL POWER OUTAGES.

&&

$$

WAZ001-503-506-510-050730-
/O.CON.KSEW.WI.Y.0001.090105T0000Z-090105T1000Z/
SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY-
ADMIRALTY INLET AREA-
322 PM PST SUN JAN 4 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST MONDAY. 

SOUTHERLY WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS NEAR
55 MPH LATE TODAY OR EARLY THIS EVENING AHEAD OF A STRONG FRONT.
EXPECT THE WINDS TO SLOWLY SUBSIDE LATE TONIGHT BEHIND THE FRONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH OR
GUSTS OF 45 TO 57 MPH ARE LIKELY. WINDS THIS STRONG CAN SNAP
SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW-ROOTED TREES...AND
CAUSE LOCAL POWER OUTAGES.

&&

$$
000 
WWUS76 KSEW 050743
NPWSEW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
1143 PM PST SUN JAN 4 2009

WAZ001-503-506-510-051000-
/O.CON.KSEW.WI.Y.0001.000000T0000Z-090105T1000Z/
SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY-
ADMIRALTY INLET AREA-
1143 PM PST SUN JAN 4 2009

...WIND ADVISORY REMAINS IN EFFECT FOR THE NORTHWEST INTERIOR
UNTIL 2 AM PST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST MONDAY. 

WINDS HAD DIMINISHED DURING THE PAST EVENING BUT WILL KICK UP
AGAIN AHEAD OF THE FRONT THAT WAS MOVING ON THE COAST. THUS
EXPECT WINDS TO INCREASE AGAIN FROM THE SOUTH AT 20 TO 30 MPH
WITH GUSTS NEAR 50 MPH...BEFORE SUBSIDING EARLY MONDAY BEHIND
THE FRONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH
OR GUSTS OF 45 TO 57 MPH ARE LIKELY. WINDS THIS STRONG CAN SNAP
SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW-ROOTED TREES...
ND CAUSE LOCAL POWER OUTAGES.

&&

$$

WEATHER.GOV
000 
WWUS76 KSEW 051016
NPWSEW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
216 AM PST MON JAN 5 2009

WAZ001-503-506-510-051130-
/O.EXP.KSEW.WI.Y.0001.000000T0000Z-090105T1000Z/
SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY-
ADMIRALTY INLET AREA-
216 AM PST MON JAN 5 2009

...WIND ADVISORY HAS EXPIRED FOR THE NORTHWEST INTERIOR...

SOUTHERLY WINDS WILL REMAIN BELOW ADVISORY CRITERIA OR GENERALLY
IN THE 15 TO 25 MPH THE REST OF TONIGHT. THERE WILL BE LOCALIZED
WIND GUSTS NEAR 35 MPH UNTIL ABOUT SUNRISE.

$$

WEATHER.GOV

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this wind advisory went out at Jan 4, 3:30 AM PST, 1 hour 18 minutes earlier.

Area forecast discussion, Jan 4, 3:30 AM PST, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
330 AM PST SUN JAN 4 2009

.SYNOPSIS...A STRONG PACIFIC STORM WILL BRING ANOTHER ROUND OF RAIN
AND HEAVY MOUNTAIN SNOW TO THE AREA LATER TODAY AND TONIGHT. THE
PRECIPITATION ACROSS MANY LOWLAND SITES WILL START OFF AS A RAIN
AND SNOW MIX OR AS SNOW BEFORE IT CHANGES OVER TO ALL RAIN THIS
EVENING. IN ADDITION TO MORE PRECIPITATION...EXPECT GUSTY WINDS TO
DEVELOP ACROSS THE AREA TODAY AND TONIGHT. ANTICIPATE SHOWERY
WEATHER TO PREVAIL OVER THE REGION ON MONDAY. ALAS...A POTENT...
WET STORM WILL BRING SIGNIFICANT RAINFALL...AS WELL AS RISING SNOW
LEVELS...TO THE AREA ABOUT MIDWEEK.

&&

.SHORT TERM...
SURFACE PRESSURES CONTINUED FALL OVER THE ERN PAC AHEAD OF A WMFNT
THAT WAS STILL OFFSHORE. THE LEADING EDGE OF THE MAIN PRECIP SHIELD
WAS STILL OFF THE COAST BUT WILL MOVE ONTO THE COAST BY MIDDAY.

THE FORECAST FOR THE LOWLANDS WILL BE A LITTLE TRICKY. BOTH THE MM5
GFS AND NAM WERE GENERATING SNOWFALL ACROSS MUCH OF THE LOWLANDS...
WITH A SWATH OF HEAVIER AMOUNTS OVER THE COAST...HOOD CANAL AREA...
AND PARTS OF THE NW INTERIOR. THE OVERALL AIR MASS WAS NOT THAT COLD
BUT DEW POINTS WERE ON THE LOW SIDE. THUS THE SNOW PROCESS ACROSS
THE LOWLANDS WILL LIKELY BE PRIMARILY AS A FUNCTION OF WET BULB
COOLING. LOW LEVEL EASTERLIES WILL ALSO RESULT IN SOME COLD AIR
ADVECTION ACROSS THOSE EAST PUGET SOUND AREAS PRONE TO GAP WIND
FLOW. WITH THIS IN MIND...HAVE ISSUED A WINTER WEATHER ADVISORY FOR
THE HOOD CANAL AREA WHERE CONFIDENCE OF ACCUMULATING SNOWFALL WAS
THE HIGHEST. ELSEWHERE ACROSS THE LOWLANDS...AMOUNTS UP TO AN INCH
IS POSSIBLE. INCREASED SLY FLOW LATER TODAY AND THIS EVENING SHOULD
ALLOW ANY FROZEN PRECIP TO QUICKLY CHANGE OVER TO RAIN...THUS
EFFECTIVELY KILLING ANY CHANCE OF SIGNIFICANT SNOWFALL. HOWEVER THE
WEATHER LOVES TO THROW CURVE BALLS...SO THE LOWLANDS OUTSIDE THE
ADVISORY AREA SHOULD BE CLOSELY MONITORED DURING THE DAY.

SIGNIFICANT SNOWFALL WILL OCCUR IN THE MOUNTAINS. THUS THE WINTER
STORM WATCH WAS UPGRADED TO A WINTER STORM WARNING. THE MOUNTAINS
CAN EXPECT 1 TO 3 FEET OF NEW SNOW FROM THIS STORM. THE SNOW LEVELS
WILL BRIEFLY RISE ABOVE PASS LEVEL LATE TONIGHT OR EARLY MON...THUS
THE PASSES SHOULD SEE A CHANGE OVER TO RAIN OR A RAIN/SNOW MIX LATE
TONIGHT OR EARLY MON BEFORE THE SNOW LEVELS DROP BACK DOWN BELOW
PASS LEVEL MON AFTERNOON.

CONCERNING WIND...HAVE ISSUED A WIND ADVISORY FOR THE WESTERN STRAIT
FOR STRONG EASTERLIES THROUGH THIS EVENING AND FOR THE NW INTERIOR
FOR STRONG SOUTHERLIES LATER TODAY AND TONIGHT. WILL NEED TO MONITOR
THE NRN PUGET SOUND REGION...THAT IS THE EVERETT AREA...AS WINDS
HERE COULD ALSO APPROACH WIND ADVISORY CRITERIA.

THE OCCLUDED FRONT WILL SWEEP ACROSS THE CWA LATE TONIGHT AND EARLY
MON...WITH THE STEADY PRECIP TAPERING OFF TO SHOWERS. STRONG...WLY
UPSLOPE FLOW WILL KEEP SNOW GOING IN THE MOUNTAINS WHERE HEAVY SNOW
BURSTS CAN BE EXPECTED DURING THE DAY.

A VERY BRIEF LULL IN THE ACTIVITY WILL OCCUR MON NIGHT BEFORE THE
NEXT SYSTEM BEGINS IMPACTING THE REGION. ANTICIPATE PRECIP TO BE ON
THE UPSWING ON TUE AS A WMFNT SLOWLY LIFTS N ACROSS THE CWA. BY
EARLY WED...THE SNOW LEVELS ARE EXPECTED TO RISE TO NEAR 7K FT OVER
THE OLYMPICS AND RUN FROM 5K FT ACROSS THE N CASCADES TO 7K FT OVER
THE CENTRAL CASCADES.

.LONG TERM FROM THE PREV DISCUSSION...AN ACTIVE WEATHER PATTERN IS
EXPECTED ACROSS THE REGION THROUGH AT LEAST THU. A STRONG HIGH PRES
RIDGE WILL DEVELOP OVER THE PACIFIC DURING THIS PERIOD WITH WA ALONG
THE NE PERIPHERY OF THE RIDGE WITH NW FLOW ALOFT. A 180 KT JET OVER
SOUTHERN B.C. WILL BRING STRONG WESTERLIES INTO WA. THESE STRONG
UPSLOPE WINDS COMBINED WITH INCREASING MOISTURE AND RISING FREEZING
LEVELS COULD LEAD TO SOME FLOODING CONCERNS. SEVERAL INCHES OF
PRECIP ARE PAINTED IN THE MODELS SO WILL DEFINITELY NEED TO WATCH
THIS CLOSELY AS THE TIME DRAWS NEAR.

AFTER A PASSING TROUGH ON THU...DRIER WEATHER IS POSSIBLE LATE IN
THE WEEK AND INTO THE WEEKEND AS ANOTHER UPPER LEVEL RIDGE BUILDS
OVER THE PAC NW. 33

&&

.HYDROLOGY...
A POTENT AND VERY WET PAC STORM IS ANTICIPATED TO BRING RISING SNOW
LEVELS AND A PERIOD OF HEAVY RAINFALL TO THE CWA ABOUT MIDWEEK. THE
FRONTAL BOUNDARY ASSOCIATED WITH THIS SYSTEM IS EXPECTED TO HANG UP
OVER THE AREA. THIS COMBINED WITH STRONG 850 MB FLOW WILL RESULT IN
SIGNIFICANT RAINFALL ACROSS THE SW FACING SLOPES OF THE OLYMPICS AND
CASCADES. RAINFALL AMOUNTS OF 3 TO 6 INCHES IS POSSIBLE ON THE COAST
AND IN THE CASCADES DURING THE TUE NIGHT THROUGH WED NIGHT TIME
FRAME...WITH 8 TO 12 INCHES POSSIBLE ON THE SW FACING SLOPES OF THE
CASCADES. THIS AMOUNT OF RAINFALL WOULD DRIVE MANY AREA RIVERS ABOVE
FLOOD STAGE. THIS SITUATION BEARS CLOSE MONITORING.

&&

.AVIATION...LEADING EDGE OF MID/HI LEVEL CLOUD DECK OUT AHEAD OF
APPROACHING STRONG FRONT ALONG THE COAST AT 11Z. JUST SOME ISOLATED
CEILINGS NEAR 3000 FEET AND THEY WILL DISSIPATE IN THE NEXT COUPLE
OF HOURS. IN GENERAL CEILINGS 7000 TO 10000 FEET THIS MORNING
LOWERING TO NEAR 4000 FEET THIS AFTERNOON. RAIN STARTING ALONG THE
COAST THIS AFTERNOON SPREADING INLAND BY LATE AFTERNOON. CEILINGS
LOWERING TONIGHT AHEAD OF THE FRONTAL PASSAGE WITH WIDESPREAD
CEILINGS 1000 TO 2000 FEET AND LOCAL VISIBILITIES 3-5SM WITH
MODERATE RAIN RIGHT AHEAD OF THE FRONT 03Z-09Z. FRONT REACHING THE
COAST AROUND 06Z...KSEA 09Z...CASCADES 12Z. WINDY CONDITIONS
DEVELOPING AT THE SURFACE AND ALOFT AHEAD OF THE FRONT. WINDS AT
5000 FEET 00Z-06Z TONIGHT SOUTHERLY 40 TO 60 KNOTS.

KSEA...SCATTERED TO BROKEN MID LEVEL CLOUD DECK THIS MORNING.
CEILING LOWERING DOWN TO NEAR 4000 FEET BY 00Z WITH THE ONSET OF
PRECIPITATION. CEILINGS CONTINUING TO LOWER DOWN TO 1000 TO 2000
FEET WITH POSSIBLE VISIBILITY 3-5SM IN RAIN 06Z-10Z. SOUTHEAST WIND
4 TO 8 KNOTS INCREASING TO 10 TO 15 KNOTS AFTER 00Z. WINDS AT 5000
FEET SOUTHERLY 40-60 KNOTS 00Z-09Z. FELTON

&&

.MARINE...GALE WARNINGS CONTINUE FOR MOST ZONES AS A STRONG FRONT
APPROACHES THE AREA. FRONT TIMED TO REACH THE COAST AROUND 06Z AND
MOVE THROUGH THE INLAND WATERS AROUND 09Z. STRONGEST WINDS WILL BE
JUST AHEAD OF THE FRONT FOR ALL ZONES EXCEPT THE CENTRAL STRAIT AND
PUGET SOUND. GALE FORCE WESTERLIES BEHIND THE FRONT THROUGH THE
STRAIT LATE TONIGHT INTO MONDAY WITH SMALL CRAFT ADVISORY WINDS FOR
THE REMAINDER OF THE WATERS. WINDS EASING LATER MONDAY INTO TUESDAY.
GALES POSSIBLE AGAIN WITH ANOTHER SYSTEM ON WEDNESDAY. FELTON

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...WINTER STORM WARNING IN EFFECT FOR THE OLYMPICS AND CASCADES
     FROM 2 PM THIS AFTERNOON TIL 6 AM PST TUE.

     WINTER WEATHER ADVISORY IN EFFECT FOR THE HOOD CANAL FROM
     NOON TIL 9 PM PST TONIGHT.

     WIND ADVISORY IN EFFECT FOR THE WESTERN STRAIT OF JUAN DE FUCA
     TIL 10 PM PST TONIGHT.

     WIND ADVISORY IN EFFECT FOR THE NORTHWEST INTERIOR FROM 4 PM
     TODAY TIL 2 AM PST MON.

PZ...GALE WARNING IN EFFECT FOR ALL WATERS EXCEPT THE PUGET SOUND
     AND HOOD CANAL.

     SMALL CRAFT ADVISORY IN EFFECT FOR THE PUGET SOUND/HOOD CANAL.

     SMALL CRAFT ADVISORY IN EFFECT FOR ROUGH GRAYS HARBOR BAR
     CONDITIONS.

WEATHER.GOV/SEATTLE
Hazardous weather outlook, Jan 3, 7:01 AM PST, 21 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SEATTLE WA
701 AM PST SAT JAN 3 2009

WAZ001-503>512-514-515-517-040100-
SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-SOUTHWEST INTERIOR-
EAST PUGET SOUND LOWLANDS-WESTERN SKAGIT COUNTY-
EVERETT AND VICINITY-SEATTLE/BREMERTON AREA-TACOMA AREA-
ADMIRALTY INLET AREA-HOOD CANAL AREA-LOWER CHEHALIS VALLEY AREA-
EASTERN STRAIT OF JUAN DE FUCA-WESTERN STRAIT OF JUAN DE FUCA-
CENTRAL COAST-
701 AM PST SAT JAN 3 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
WASHINGTON.

.DAY ONE...TODAY AND TONIGHT
SCATTERED RAIN OR SNOW SHOWERS...MORE NUMEROUS ON THE COAST...
WILL PREVAIL OVER THE AREA TODAY BEFORE DIMINISHING OR ENDING
THIS EVENING. SNOWFALL AMOUNTS WILL BE LESS THAN AN INCH.
HOWEVER DUE TO THE HIT AND MISS NATURE OF THE SHOWERS...THERE
COULD BE ISOLATED SNOWFALL ACCUMULATIONS UP TO 3 INCHES. THE
BEST CHANCE OF SNOW WILL BE THIS MORNING. THE PRECIPITATION IS
EXPECTED TO CHANGE OVER TO A RAIN AND SNOW MIX OR JUST RAIN
THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
A STRONG PACIFIC STORM WILL BE LOCALLY HEAVY RAIN AND GUSTY
WINDS TO THE AREA SUNDAY AND MONDAY. THIS WILL BE FOLLOWED BY
AN EVEN WETTER STORM ABOUT THE MIDDLE OF THE UPCOMING WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

WEATHER.GOV

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 4, 5:06 AM PSTWinter Storm WarningSEW42 hr
Jan 4, 5:06 AM PSTWinter Weather AdvisorySEW16 hr

Nearby

Wind Advisories in Washington, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.